Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 173, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 13, 2016, 11:58 AM CDT for 9 counties in Missouri. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 11:58 AM CDT (16:58 UTC)
- Expired
- Jul 13, 2016, 1:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, MO, Chariton County, MO, Cooper County, MO, Howard County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Randolph County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 12:10 PM CDT | TSTM WND DMG | Carrollton, MO | SEVERAL LARGE TREES DOWN IN CITY. |
| Jul 13, 12:55 PM CDT | TSTM WND DMG | Higbee, MO | DELAYED REPORT...ROOF DAMAGE TO HOMES AND OUTBUILDINGS FROM WIND AND TREE LIMBS. A COUPLE TREES FELL ON TO HOMES. TREES AND POWER LINES BLOCKING ROADS. MID-SIZED TRANSMISSION LINE DOWN. SWATH OF WIND WITH INCREASING DAMAGE WITH SOUTHERN EXTENT FROM SOUTH SIDE |
| Jul 13, 1:04 PM CDT | TSTM WND DMG | 1 E Moberly, MO | LARGE TREE DOWN AND VARIOUS LARGE LIMBS FROM OTHER TREES. HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 11:14 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 5.0 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1665 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 304 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
673
WUUS53 KEAX 131658
SVREAX
MOC033-041-053-089-101-107-159-175-195-131800-
/O.NEW.KEAX.SV.W.0173.160713T1658Z-160713T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1158 AM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
PETTIS COUNTY IN CENTRAL MISSOURI...
COOPER COUNTY IN CENTRAL MISSOURI...
EAST CENTRAL LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
SALINE COUNTY IN CENTRAL MISSOURI...
RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
HOWARD COUNTY IN CENTRAL MISSOURI...
SOUTHERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 100 PM CDT
* AT 1158 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CARROLLTON TO NEAR HOUSTONIA TO NEAR CALHOUN...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SEDALIA...MOBERLY...MARSHALL...BOONVILLE...CARROLLTON...
KNOB NOSTER...FAYETTE...SLATER...SALISBURY...HUNTSVILLE...
SWEET SPRINGS...GLASGOW...WHITEMAN AIR FORCE BASE...LA MONTE...
NEW FRANKLIN...BRUNSWICK...PILOT GROVE...SMITHTON...
HIGBEE AND LEETON.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 62 AND
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3925 9232 3925 9243 3898 9257 3891 9250
3868 9262 3870 9306 3853 9307 3857 9377
3886 9351 3937 9350 3956 9230
TIME...MOT...LOC 1658Z 264DEG 43KT 3935 9349 3887 9346 3853 9361
HAIL...0.75IN
WIND...60MPH
$$
WELSH4 follow-up statements
613
WWUS53 KEAX 131731
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1231 PM CDT WED JUL 13 2016
MOC101-107-131741-
/O.CAN.KEAX.SV.W.0173.000000T0000Z-160713T1800Z/
LAFAYETTE MO-JOHNSON MO-
1231 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAFAYETTE AND
SOUTHEASTERN JOHNSON COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTH CENTRAL...WEST CENTRAL AND CENTRAL MISSOURI.
LAT...LON 3925 9232 3925 9243 3898 9257 3891 9250
3868 9262 3870 9306 3853 9307 3856 9351
3866 9351 3889 9334 3940 9333 3956 9230
TIME...MOT...LOC 1731Z 264DEG 43KT 3939 9302 3891 9299 3857 9315
$$
MOC033-041-053-089-159-175-195-131800-
/O.CON.KEAX.SV.W.0173.000000T0000Z-160713T1800Z/
CARROLL MO-PETTIS MO-COOPER MO-SALINE MO-RANDOLPH MO-HOWARD MO-
CHARITON MO-
1231 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHEASTERN CARROLL...PETTIS...COOPER...SALINE...RANDOLPH...
HOWARD AND SOUTHERN CHARITON COUNTIES...
AT 1231 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KEYTESVILLE TO NEAR PILOT GROVE TO 8 MILES
NORTHEAST OF COLE CAMP...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SEDALIA...MOBERLY...MARSHALL...BOONVILLE...FAYETTE...SLATER...
SALISBURY...HUNTSVILLE...GLASGOW...LA MONTE...NEW FRANKLIN...
BRUNSWICK...PILOT GROVE...SMITHTON...HIGBEE...GREEN RIDGE...
KEYTESVILLE...OTTERVILLE...BUNCETON AND CLARK.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 71 AND
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3925 9232 3925 9243 3898 9257 3891 9250
3868 9262 3870 9306 3853 9307 3856 9351
3866 9351 3889 9334 3940 9333 3956 9230
TIME...MOT...LOC 1731Z 264DEG 43KT 3939 9302 3891 9299 3857 9315
HAIL...0.75IN
WIND...70MPH
$$
WELSH291
WWUS53 KEAX 131738
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1238 PM CDT WED JUL 13 2016
MOC033-131748-
/O.CAN.KEAX.SV.W.0173.000000T0000Z-160713T1800Z/
CARROLL MO-
1238 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTH CENTRAL AND CENTRAL MISSOURI.
LAT...LON 3925 9232 3925 9243 3898 9257 3891 9250
3868 9262 3870 9306 3853 9307 3856 9344
3865 9344 3893 9319 3941 9320 3938 9313
3938 9312 3941 9312 3942 9316 3956 9230
TIME...MOT...LOC 1738Z 264DEG 43KT 3940 9292 3892 9290 3858 9306
$$
MOC041-053-089-159-175-195-131800-
/O.CON.KEAX.SV.W.0173.000000T0000Z-160713T1800Z/
PETTIS MO-COOPER MO-SALINE MO-RANDOLPH MO-HOWARD MO-CHARITON MO-
1238 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR PETTIS...COOPER...EASTERN SALINE...RANDOLPH...HOWARD AND
SOUTHEASTERN CHARITON COUNTIES...
AT 1238 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KEYTESVILLE TO NEAR PILOT GROVE TO 7 MILES SOUTH
OF SMITHTON...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SEDALIA...MOBERLY...MARSHALL...BOONVILLE...FAYETTE...SLATER...
SALISBURY...HUNTSVILLE...GLASGOW...NEW FRANKLIN...BRUNSWICK...
PILOT GROVE...SMITHTON...HIGBEE...GREEN RIDGE...KEYTESVILLE...
OTTERVILLE...BUNCETON...CLARK AND CAIRO.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 79 AND
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3925 9232 3925 9243 3898 9257 3891 9250
3868 9262 3870 9306 3853 9307 3856 9344
3865 9344 3893 9319 3941 9320 3938 9313
3938 9312 3941 9312 3942 9316 3956 9230
TIME...MOT...LOC 1738Z 264DEG 43KT 3940 9292 3892 9290 3858 9306
HAIL...0.75IN
WIND...70MPH
$$
WELSH913
WWUS53 KEAX 131748
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1248 PM CDT WED JUL 13 2016
MOC041-053-089-159-175-195-131800-
/O.CON.KEAX.SV.W.0173.000000T0000Z-160713T1800Z/
PETTIS MO-COOPER MO-SALINE MO-RANDOLPH MO-HOWARD MO-CHARITON MO-
1248 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR EASTERN PETTIS...COOPER...SOUTHEASTERN SALINE...RANDOLPH...HOWARD
AND SOUTHEASTERN CHARITON COUNTIES...
AT 1248 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SALISBURY TO NEAR BOONVILLE TO 8 MILES SOUTH OF
OTTERVILLE...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SEDALIA...MOBERLY...BOONVILLE...FAYETTE...SALISBURY...HUNTSVILLE...
GLASGOW...NEW FRANKLIN...PILOT GROVE...SMITHTON...HIGBEE...
KEYTESVILLE...OTTERVILLE...BUNCETON...CLARK...CAIRO...ARMSTRONG...
ROCHEPORT...PRAIRIE HOME AND RENICK.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 87 AND
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3925 9232 3925 9243 3898 9257 3891 9250
3868 9262 3870 9306 3853 9307 3854 9324
3882 9321 3897 9301 3945 9298 3956 9230
TIME...MOT...LOC 1748Z 264DEG 43KT 3941 9281 3893 9279 3859 9295
HAIL...0.75IN
WIND...70MPH
$$
WELSH663
WWUS53 KEAX 131759
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 PM CDT WED JUL 13 2016
MOC041-053-089-159-175-195-131809-
/O.EXP.KEAX.SV.W.0173.000000T0000Z-160713T1800Z/
PETTIS MO-COOPER MO-SALINE MO-RANDOLPH MO-HOWARD MO-CHARITON MO-
1259 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PETTIS...COOPER...
SOUTHEASTERN SALINE...RANDOLPH...HOWARD AND SOUTHEASTERN CHARITON
COUNTIES WILL EXPIRE AT 100 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A NEW SEVERE THUNDERSTORM WARNING DOWNSTREAM WILL REPLACE THE
PREVIOUS WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTH CENTRAL AND CENTRAL MISSOURI.
LAT...LON 3925 9232 3925 9243 3898 9257 3891 9250
3868 9262 3870 9306 3853 9307 3854 9324
3882 9321 3897 9301 3945 9298 3956 9230
TIME...MOT...LOC 1757Z 264DEG 43KT 3941 9281 3893 9279 3859 9295
$$
WELSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 8:27 AM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jul 13, 8:27 AM CDT, 3 hours 31 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 827 AM CDT WED JUL 13 2016 .Update... Issued at 820 AM CDT WED JUL 13 2016 A severe thunderstorm watch has been issued for the Kansas City metro and much of the remaining western counties. A thunderstorm complex currently over north central Kansas is approaching eastern Kansas and will likely head due east into the late morning hours. Initial thinking was that this activity would weaken but a supportive environment will help to maintain this activity as it approaches the CWA. Main threat with this activity will be damaging winds with large hail possible. This should move relatively quickly and exit the CWA in the early afternoon. Will then need to assess how the environment is able to recover for convection along the cold front this evening. && .Discussion... Issued at 351 AM CDT WED JUL 13 2016 Nothing short of a challenging forecast going forward today as multiple rounds of convection appear possible today considering early morning radar trends. Out of the gate...non-severe storms ongoing across west-central Missouri this morning as a low-level jet of roughly 40 kts and a weak approaching shortwave combined for modest ascent over our region. Meanwhile upstream...regional radars showing a maturing cluster of storms across northwestern Kansas and southwest Nebraska as a more potent mid-level impulse tracks east in zonal flow aloft from the central High Plains. Latest HRRR shows this initial activity currently over our area dissipating towards sunrise but maintains the secondary cluster to our west and tracks it east into our area between 12 and 15z. The WRF and NMM NAM solutions weaken it as it track east...so we'll definitely have to monitor trends over the next few hours and make adjustments as needed. Last look before issuance suggests main convective elements to our west are beginning a southward dive which may mean bulk of activity misses us. Not an easy one today folks! Otherwise...models continue to suggest a pretty active afternoon and overnight period shaping up for our area as strong daytime heating (highs in the upper 80s to low 90s) combines with cool temps aloft to result in strong instability by afternoon. Fcst models suggest that capping will remain across our region this morning but should show signs of weakening later today as aforementioned High Plains shortwave/MCV begins passing over the area. Under this scenario...its conceivable to believe that initial activity this morning will be followed by a few hours of dry weather before convection develops over SE Nebraska and SW Iowa along an approaching cold front and gradually descends south upon our area by late afternoon and evening. As this activity begins to develop...concerns for severe weather will increase as strong instability combines with strengthening wind fields aloft as a mid- level speed max begin to settle south over the lwr Missouri Vly. With 0-6 km bulk shear magnitudes in the 50 kt range...along with steep low and mid-level lapse rates...large hail and damaging wind gusts will certainly be a possibility. Radar to remain active heading into the evening and overnight hrs with concerns transitioning from severe to hydro as models are in excellent agreement that a low-level jet of 45 kts will impinge directly on our area. This feature may interact with any lingering outflow boundaries from late afternoon/evening activity to result in continued chances for rainfall (some of which may be heavy) south of the the Missouri Rvr through the overnight hrs. Was considering a possible flash flood watch for areas south of the river but have elected to hold off for now until afternoon convection trends are better known. Moving into Thursday...main cold front to our north should begin to settle south over our region as high pressure builds into the Northern Plains and upper Miss Vly. This should result in rain chances gradually sinking south but southern portions of our area will not be out of the woods as afternoon storms will remain possible. Even cooler weather expected both Friday and Saturday as cool air continues to settle south over our region as high pressure builds east into the western Great Lakes. Front lifts back north as a warm front Saturday night which should allow for a return of near normal temps Sunday afternoon. Heading into next week...models showing a strong signal of very warm temperatures as 500 mb heights continue to build over the Nation's midsection. Quick look at 850 temps from the GEFS suggest values of 2-3 standard deviations above normal extending as far north as the Canadian border with slightly values of 1-2 standard deviations above normal locked over our area. This should result in the return of mid to upper 90 degree temps by Tuesday. && .Aviation...(For the 12Z TAFS through 12Z Thursday Morning) Issued at 650 AM CDT WED JUL 13 2016 Main concerns remain convection upstream across central Kansas this morning...and that this activity will do as it continues progress east with time. Prevailing thought right now is that activity will start to slide southeast with time as mean flow across eastern Kansas is from the northwest. Considering this...have elected to offer a VCTS mention at both MCI and MKC this morning...while offering a short tempo TSRA mention at IXD. This is a low confidence forecast and dayshift will need to amend/update as necessary. Otherwise...expect several hours of dry weather after this initial activity passes. Following this...another round of shwrs/storms is expected later this afternoon and evening. For now...have attempted to time this activity as best as possible however modifications will be required once this morning's convective trends are established. In any event...expect temporary restrictions overnight down to the IFR category as this activity develops and moves through the region. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Update...Welsh Discussion...32 Aviation...32
Hazardous weather outlook, Jul 13, 4:00 AM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 400 AM CDT WED JUL 13 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-140900- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 400 AM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE LOWER MISSOURI VALLEY WEDNESDAY AFTERNOON AND EVENING. STRONG WINDS AND LARGE HAIL WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY. IN ADDITION...HEAVY RAINFALL WILL ALSO BE POSSIBLE TONIGHT ACROSS PORTIONS OF WEST-CENTRAL MISSOURI AND EASTERN KANSAS. THIS COULD LEAD TO RENEWED FLASH FLOODING AND RIVER FLOODING FOR SOME AREAS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE UPCOMING WEEKEND. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Jul 13, 10:40 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1040 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM TSTM WND DMG LANSING 39.25N 94.89W
07/13/2016 LEAVENWORTH KS LAW ENFORCEMENT
POWER LINES DOWN, AND TREE DOWN ON VA CURVE.
&&
KBRONISLocal storm report, Jul 13, 10:48 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1048 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM TSTM WND DMG ST JOSEPH 39.76N 94.85W
07/13/2016 BUCHANAN MO LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS CITY.
&&
KBRONISLocal storm report, Jul 13, 10:58 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1058 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG BONNER SPRINGS 39.05N 94.88W
07/13/2016 WYANDOTTE KS LAW ENFORCEMENT
TREES DOWN ACROSS COUNTY.
&&
KBRONISLocal storm report, Jul 13, 11:02 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1102 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM TSTM WND GST 3 W HOLT 39.45N 94.40W
07/13/2016 E60 MPH CLAY MO TRAINED SPOTTER
WIND GUST 55-60 MPH. EAST OF SMITHVILLE AND WEST OF HOLT.
&&
KBRONISLocal storm report, Jul 13, 11:27 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1127 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG SIBLEY 39.18N 94.20W
07/13/2016 JACKSON MO LAW ENFORCEMENT
LARGE TREE DOWN ON CAR IN SIBLEY. 4916 N BOGART.
&&
KBRONISLocal storm report, Jul 13, 11:45 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1145 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM TSTM WND DMG LEXINGTON 39.18N 93.87W
07/13/2016 LAFAYETTE MO LAW ENFORCEMENT
TREES DOWN IN ROADWAY ACROSS LEXINGTON.
&&
KBRONISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:24 AM CDT | Special Weather Statement | EAX | Randolph | 51 min |
| Jul 13, 2:44 AM CDT | Special Weather Statement | EAX | Chariton | 46 min |
| Jul 13, 3:23 AM CDT | Special Weather Statement | EAX | Bates | 52 min |
| Jul 13, 8:51 AM CDT | River Flood Warning | EAX | Cooper, Saline | 3 days |
| Jul 13, 9:39 AM CDT | Severe Thunderstorm Warning | EAX | Holt | 36 min |
| Jul 13, 10:02 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 28 min |
| Jul 13, 10:25 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 35 min |
| Jul 13, 10:41 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Cass, Clay, Clinton, DeKalb, Jackson and 1 more | 34 min |
| Jul 13, 11:05 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Ray | 25 min |
| Jul 13, 11:27 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Cass, Jackson, Johnson, Lafayette, Pettis and 2 more | 48 min |
| Jul 13, 12:10 PM CDT | Flash Flood Warning | EAX | Carroll, Lafayette, Saline | 6 hr |
| Jul 13, 12:33 PM CDT | Flash Flood Warning | EAX | Chariton, Howard, Randolph | 6 hr |
| Jul 13, 12:50 PM CDT | Areal Flood Advisory | EAX | Cooper, Pettis | 6 hr |
| Jul 13, 12:58 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Randolph | 32 min |
| Jul 13, 2:27 PM CDT | River Flood Warning | EAX | Carroll | 45 hr |
| Jul 13, 3:13 PM CDT | River Flood Warning | EAX | Cooper | 54 hr |
| Jul 13, 3:23 PM CDT | River Flood Warning | EAX | Howard | 41 hr |
| Jul 13, 6:37 PM CDT | Areal Flood Warning | EAX | Chariton, Howard, Randolph | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.